Has felt like his throat was closing... I couldnt understand him im very concernef... he wont go to hospital due to no insurance... I need to know if these systoms are normal
What is he taking it for? It is first for epilepsy and seizures and just stopping it could cause grave symptoms. I am taking it for seizures and neuropathy and it should not be stopped suddenly. He should as soon as possible see his Doctor but for those symptoms go to the emergency room. They can be signs of a stroke and to be on the safe side have him checked out! Some Hospitals have financial; aid I applied and I get 95 percent off of my bill but ask they may have it. Go to the ER!
I agree with everyone! My mom was having signs of a stroke ..we called 911 ..the emergency responders convinced me she wasn't having a stroke ... well within less than 24 hours her symptoms got progressively worse! Thank God I was persistent the 2nd time around. My point ..take your brother to the hospital. I'm not sure where you live but in the US the hospitals can not denying anyone medical care ! I will keep you in my thoughts and prayers.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Geodon - I just had my dose increased from 40mg per day to 80. I feel like I'm drunk, really sleepy?
Posted 5 Dec 2010 • 1 answer
Posted 10 Jul 2011 • 1 answer
Posted 2 Sep 2011 • 1 answer
Posted 25 Jan 2012 • 2 answers
Obesity - I've had weight gain of some 25 pounds but also am having another side effect of my SPEECH
Posted 7 Dec 2013 • 1 answer